# SDR 2007UALA03205

- Difficulty date: August 16, 2007
- Submitted: August 21, 2007
- Operation: Air carrier
- Aircraft: N905UA
- Make and model: Boeing 737522
- Aircraft serial: 25005
- Aircraft time: 45,602 hours, 29,026 cycles
- Engine: Ge CFM56*
- System (JASC): 2560 · Emergency Equipment
- Part: Coffeemaker
- Condition: Odor
- Location: Galley
- Stage of operation: AP
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

BURNING WIRE ODOR REPORTED IN CABIN.  CLEANED BURNED COFFEE OFF FWD GALLEY COFFEE MAKER HOT PLATE.  NO WIRES FOUND BURNED.
